Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 148, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 16, 2015, 10:02 PM CDT for 4 counties in Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 10:02 PM CDT (03:02 UTC)
- Expired
- May 16, 2015, 10:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Creek County, OK, Osage County, OK, Tulsa County, OK, Washington County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 10:45 PM CDT | TSTM WND GST 65 | Vera, OK | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 8:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
775
WUUS54 KTSA 170302
SVRTSA
OKC037-113-143-147-170345-
/O.NEW.KTSA.SV.W.0148.150517T0302Z-150517T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1045 PM CDT
* AT 1000 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRISTOW...
AND MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...KELLYVILLE...KIEFER...
SAPULPA...KEYSTONE STATE PARK...GLENPOOL...SAND SPRINGS...JENKS...
JENKS RIVERSIDE AIRPORT...GRAY...TULSA...TULSA INTERNATIONAL
AIRPORT...SPERRY...OWASSO...COLLINSVILLE AND VERA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 188 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3651 9581 3599 9582 3585 9616 3585 9619
3584 9620 3575 9641 3596 9650
TIME...MOT...LOC 0302Z 226DEG 48KT 3589 9630
HAIL...1.00IN
WIND...70MPH
$$2 follow-up statements
923
WWUS54 KTSA 170316
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT SAT MAY 16 2015
OKC037-113-143-147-170345-
/O.CON.KTSA.SV.W.0148.000000T0000Z-150517T0345Z/
CREEK OK-OSAGE OK-TULSA OK-WASHINGTON OK-
1016 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...TULSA...SOUTHEASTERN OSAGE AND CENTRAL CREEK COUNTIES IN
NORTHEAST OKLAHOMA UNTIL 1045 PM CDT...
AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAND SPRINGS TO BRISTOW...AND MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SAND SPRINGS...KELLYVILLE...
SPERRY...GRAY...SAPULPA...KIEFER...VERA...GLENPOOL...TULSA...JENKS
RIVERSIDE AIRPORT...JENKS...COLLINSVILLE...TULSA INTERNATIONAL
AIRPORT AND OWASSO
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 188 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3651 9581 3599 9582 3585 9616 3585 9619
3584 9620 3575 9641 3596 9650
TIME...MOT...LOC 0316Z 226DEG 48KT 3620 9611 3583 9632
HAIL...0.88IN
WIND...60MPH
$$445
WWUS54 KTSA 170335
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT SAT MAY 16 2015
OKC037-113-143-147-170345-
/O.CON.KTSA.SV.W.0148.000000T0000Z-150517T0345Z/
CREEK OK-OSAGE OK-TULSA OK-WASHINGTON OK-
1035 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...TULSA...SOUTHEASTERN OSAGE AND CENTRAL CREEK COUNTIES IN
NORTHEAST OKLAHOMA UNTIL 1045 PM CDT...
AT 1033 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEYSTONE STATE PARK TO 6 MILES SOUTH OF BRISTOW...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KEYSTONE STATE PARK...JENKS
RIVERSIDE AIRPORT...TULSA INTERNATIONAL AIRPORT...SAPULPA...
KELLYVILLE...KIEFER...VERA...COLLINSVILLE...SPERRY...GLENPOOL...
OWASSO...JENKS...SAND SPRINGS...GRAY AND TULSA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 188 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3651 9581 3599 9582 3585 9616 3585 9619
3584 9620 3575 9641 3596 9650
TIME...MOT...LOC 0335Z 230DEG 31KT 3613 9629 3576 9638
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 9:15 PM CDT, 47 minutes earlier.
Area forecast discussion, May 16, 9:15 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SAT MAY 16 2015
.DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.
&&
.PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/
DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS. FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.
ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.
BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY. THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.
SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S. THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 86 68 85 / 90 10 20 20
FSM 70 85 68 82 / 90 50 70 50
MLC 71 82 68 83 / 90 30 60 30
BVO 67 85 61 83 / 90 10 10 20
FYV 67 81 65 80 / 90 40 50 40
BYV 67 81 65 80 / 90 40 50 40
MKO 68 83 66 83 / 90 20 40 30
MIO 70 84 66 82 / 90 20 20 20
F10 68 83 66 83 / 90 10 40 20
HHW 69 82 68 82 / 80 60 70 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14Hazardous weather outlook, May 16, 9:28 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 928 PM CDT SAT MAY 16 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 928 PM CDT SAT MAY 16 2015 ...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES MUCH OF TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. DISCUSSION... SEVERE THUNDERSTORMS ARE MOVING INTO EASTERN OKLAHOMA THIS EVENING AND WILL EVENTUALLY MOVE INTO WESTERN ARKANSAS BY MIDNIGHT. TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALL POSSIBLE THROUGH MUCH OF TONIGHT. DISCRETE CELLS HAVE FORMED THIS EVENING AHEAD OF A LARGE LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA. THESE STORMS WILL BE CAPABLE OF ALL MODES OF SEVERE WEATHER THIS EVENING AS THEY MOVE TO THE NORTHEAST. THE LARGE COMPLEX OF STORMS OVER CENTRAL OKLAHOMA WILL ALSO CONTINUE TO MOVE EAST WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL REMAIN OVER EASTERN OKLAHOMA...WITH RELATIVELY LOWER RISK DURING THE OVERNIGHT OVER INTO WESTERN ARKANSAS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS... AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND FESTIVITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO. SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 2 hr |
| May 16, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 16, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 43 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 16, 9:38 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 2 hr |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| May 16, 9:54 PM CDT | Tornado Warning | TSA | Okfuskee | 36 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 46 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 26 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 16, 10:15 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 2 hr |
| May 16, 10:22 PM CDT | Tornado Warning | TSA | Osage, Washington | 23 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 16, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 40 min |
| May 16, 10:41 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 94 min |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 47 min |
| May 16, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 46 min |
| May 16, 11:01 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 119 min |
| May 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 16, 11:09 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 2 hr |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 48 min |
| May 16, 11:19 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 26 min |
| May 16, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Wagoner | 61 min |
| May 16, 11:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 25 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 51 min |
| May 16, 11:47 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 28 min |
| May 16, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 65 min |
| May 17, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 55 min |
| May 17, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more | 63 min |
| May 17, 12:16 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Ottawa | 29 min |
| May 17, 12:19 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more | 116 min |
| May 17, 12:34 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 31 min |
| May 17, 12:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| May 17, 12:56 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 6 hr |
| May 17, 12:59 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 2 hr |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 62 min |
| May 17, 1:14 AM CDT | Special Weather Statement | TSA | Latimer | 61 min |
| May 17, 1:37 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| May 17, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 58 min |
| May 17, 2:24 AM CDT | Special Weather Statement | TSA | Latimer | 66 min |
| May 17, 2:48 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 117 min |
| May 17, 3:00 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 17, 3:01 AM CDT | Special Weather Statement | TSA | McCurtain | 59 min |
| May 17, 6:36 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 8 hr |
| May 17, 9:00 AM CDT | River Flood Advisory | TSA | Cherokee | 55 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Okmulgee | 71 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.